extreme fatigue and swollen limbshi, i am a final year engineering student and life hasnt been going too smooth for almost a year now. I used to have blinding headaches all the time and swollen limbs, and my doctor recommended me to an endocrinologist (supposedly the best in the city) and she put me on high dosages of aldactone and metformin HCL (intended for high blood pressure and extra body fluids mostly) for quiet a long time and that turned out to be a nightmare, i was totally depressed all the time, lost all my will power, always sleepy and nauseated. during those 5 months i have almost failed in all my courses at university althought i used to be a straight A student. I stopped taking the medicine after 5 months and now I am always tired especially my eyes are always fatigued. I often get throbbing headaches as well, have gained a lot of weight, have a sallow complexion,lost my will power, my knees have started hurting, i still wake up with swollen limbs and especially i cant even walk as i wake up in the morning as my feet are all swollen and hurting. and my sleep isnt peaceful at all, i wake up more tired than ever and often have nightmares.
i really wanna gather myself before i start the school year again, its my final year and my career seems to be hanging in the middle but i just seem to be the wreck of myself.
Hopefully someone could help.
thanks a lot
xcess_denied on 2005-07-30
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.